# SDR 98ZZZX3568

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7487Q
- Make and model: Cessna U206F
- Aircraft serial: U20602221
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: 1260U563
- Condition: Broken
- Location: Lt Torque Tube
- Part time: 2,047 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STABILIZER FOR LT/PILOT'S RUDDER PEDAL BROKE OUT OF TORQUE TUBE AT WELD.
